Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 104, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this flash flood warning at Jul 7, 2007, 3:18 PM CDT for Nueces County, San Patricio County, Texas. It was in force for 117 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 7, 2007, 3:18 PM CDT (20:18 UTC)
- Expired
- Jul 7, 2007, 5:15 PM CDT
- In force
- 117 min
- Issued by
- NWS Corpus Christi, TX
- Area
- Whole counties
Counties Nueces County, TX, San Patricio County, TX
The radar
The Corpus Christi radar (KCRP), 10 km from the middle of the area, began a volume at 20:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 8.3 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2357 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 709 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KCRP 072019 FFWCRP TXC355-409-072215- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 318 PM CDT SAT JUL 7 2007 THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A * FLASH FLOOD WARNING FOR... EASTERN NUECES COUNTY IN SOUTH TEXAS EXTREME SOUTHEASTERN SAN PATRICIO COUNTY IN SOUTH TEXAS * UNTIL 515 PM CDT * AT 315 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS WITH VERY HEAVY RAINFALL OVER WESTERN PORTIONS OF CORPUS CHRISTI...AND APPROACHING CHAPMAN RANCH...MOVING NORTHEAST AT 10 MPH. RAINFALL AMOUNTS OF 2 INCHES OR MORE ARE POSSIBLE IN PORTIONS OF CORPUS CHRISTI BEFORE 4 PM. * SLOW MOVING THUNDERSTORMS ARE PRODUCING TORRENTIAL RAINFALL IN THE WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...CC NAS...CORPUS CHRISTI...CHAPMAN RANCH AND FLOUR BLUFF. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. LAT...LON 2759 9768 2753 9728 2783 9714 2787 9751 $$ GW
4 follow-up statements
000 WGUS74 KCRP 072031 FFSCRP FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 330 PM CDT SAT JUL 7 2007 TXC409-072040- SAN PATRICIO- INCLUDING THE CITIES OF...ARANSAS PASS...INGLESIDE...MATHIS... PORTLAND...SINTON 330 PM CDT SAT JUL 7 2007 ...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR SAN PATRICIO COUNTY... THE HEAVY RAINFALL IS EXPECTED TO REMAIN SOUTH OF SAN PATRICIO COUNTY...SO THE WARNING HAS BEEN CANCELLED. LAT...LON 2759 9768 2753 9728 2779 9714 2781 9762 $$ TXC355-072215- NUECES- INCLUDING THE CITIES OF...CC NAS...CORPUS CHRISTI 330 PM CDT SAT JUL 7 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR CENTRAL NUECES COUNTY... AT 327 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A THUNDERSTORM PRODUCING VERY HEAVY RAIN OVER THE WARNED AREA. THIS STORM IS SHOWING VERY LITTLE MOVEMENT AT THIS TIME...SO TOTAL RAINFALL AMOUNTS OF 3 TO 4 INCHES ARE POSSIBLE BEFORE THE STORM BEGINS TO START MOVING TOWARD THE EAST. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TULOSO AND CORPUS CHRISTI MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. LAT...LON 2759 9768 2753 9728 2779 9714 2781 9762 $$ GW
000 WGUS74 KCRP 072050 FFSCRP FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 348 PM CDT SAT JUL 7 2007 TXC355-072215- NUECES- INCLUDING THE CITIES OF...CC NAS...CORPUS CHRISTI 348 PM CDT SAT JUL 7 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR CENTRAL NUECES COUNTY... AT 345 PM CDT...FLOODING WAS REPORTED BY A NATIONAL WEATHER SERVICE EMPLOYEE...AS SOME OF THE ACCESS ROADS ON SOUTH PADRE ISLAND DRIVE ARE FLOODING WITH ABOUT ONE FOOT OF WATER OVER THEM. WEATHER SERVICE RADAR INDICATES THAT ALTHOUGH THE THUNDERSTORM HAS SLIGHTLY WEAKENED...ADDITIONAL RAINFALL AMOUNTS BETWEEN 1/2 AND ONE INCH ARE STILL POSSIBLE OVER THE HARDEST HIT AREA. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. LAT...LON 2759 9768 2753 9728 2779 9714 2781 9762 $$ GW
000 WGUS74 KCRP 072137 FFSCRP FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 435 PM CDT SAT JUL 7 2007 TXC355-072215- NUECES- INCLUDING THE CITIES OF...CC NAS...CORPUS CHRISTI 435 PM CDT SAT JUL 7 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR CENTRAL NUECES COUNTY... ALTHOUGH THE HEAVY RAINFALL HAS ENDED OVER THE WARNED AREA...LAW ENFORCEMENT REPORTS SEVERAL ROADS STILL UNDER WATER AND NOT PASSABLE. SOME OF THESE ROADS INCLUDE MCARDLE ROAD...SPID AND KOSTORYZ...AND PORTIONS OF WEBER ROAD. THUS...THE WARNING REMAINS IN EFFECT UNTIL 515 PM. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TULOSO AND CORPUS CHRISTI DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. LAT...LON 2759 9768 2753 9728 2779 9714 2781 9762 $$ GW
000 WGUS74 KCRP 072220 FFSCRP FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 515 PM CDT SAT JUL 7 2007 TXC355-072215- NUECES- INCLUDING THE CITIES OF...CC NAS...CORPUS CHRISTI 515 PM CDT SAT JUL 7 2007 ...A FLASH FLOOD WARNING UNTIL 515 PM CDT FOR CENTRAL NUECES COUNTY HAS EXPIRED... THE HEAVY RAINFALL HAS ENDED MORE THAN AN HOUR AGO...THEREFORE THE WARNING WAS ALLOWED TO EXPIRE. LAT...LON 2759 9768 2753 9728 2779 9714 2781 9762 $$ GW
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 7, 2:47 PM CDT, 31 minutes earlier.
Area forecast discussion, Jul 7, 2:47 PM CDT, 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 247 PM CDT SAT JUL 7 2007 .SHORT TERM...ATMOSPHERE SLOWLY BECOMING LESS CONDUCIVE FOR CONVECTION...BUT NOT THERE YET. WHILE PWATS ARE DECREASING...THEY REMAIN HIGH ENOUGH FOR CONVECTION TO FIRE ON PRETTY MUCH ANY CONVERGENCE AREA. A WEAK IMPULSE ALONG THE RIO GRANDE NW OF THE CWFA IS AIDING LIFT. EXPECT THIS COMBINATION TO CONTINUE TO PRODUCE SHOWERS AND THUNDERSTORMS THROUGH SUNSET. STORM MOTION IS SUFFICIENT THAT TRAINING HAS BEEN KEPT TO A MINIMUM...AND SO RAINFALL TOTALS SHOULD REMAIN BELOW FLOOD GUIDANCE. MODELS DIVERGE LATER IN THE SHORT-TERM...WITH GFS SHIFTING BEST MOISTURE UP THE COAST AND INTO LOUISIANA...WHILE THE NAM RETAINS A SIGNIFICANT POOL BACK OVER THE NORTHERN RIO GRANDE PLAINS. FOR NOW WILL MAINTAIN THEME FROM PAST TWO DAYS...WITH MAINLY DIURNAL BOUNDARY-DRIVEN CONVECTION AND SLIGHTLY BELOW NORMAL TEMPERATURES. && .AVIATION...CONDITIONS GENERALLY VFR EXCEPT FOR AFTERNOON CONVECTION AND BRIEF STRATUS AND LIGHT FOG DEVELOPMENT AROUND DAYBREAK. WINDS TO DECOUPLE AFTER SUNSET...BUT PICK UP AGAIN BY MID MORNING. && .MARINE...WIND AND WAVES TO REMAIN BELOW HEADLINE CRITERIA THROUGH THE SHORT TERM. && .LONG-TERM (MONDAY THROUGH SATURDAY)...GFS/NOGAPS/CANADIAN START OFF THE PERIOD IN GENERAL AGREEMENT WITH WEAK UPPER TROUGHING STRETCHING FROM SOUTHWEST TEXAS EASTWARD INTO WESTERN ARKANSAS/LOUISIANA. ADDITIONALLY...STRONG HIGH PRESSURE ALOFT REMAINS ACROSS THE DESERT SOUTHWEST. MEDIUM RANGE MODELS SLOWLY WEAKEN THE UPPER TROUGH OVER THE ARKLATEX REGION THROUGH MIDWEEK AS A BROAD TROUGH OF LOW PRESSURE DIGS INTO THE NORTHERN PLAINS/UPPER MIDWEST. PRECIPITABLE WATER VALUES WILL BE ON THE DECREASE ACROSS SOUTH TEXAS LEADING TO A DAY-TO-DAY DECREASE IN CHANCES OF SHOWERS/THUNDERSTORMS AND A DEGREE OR TWO OF WARMING EACH DAY AS WELL WITH TEMPERATURES APPROACHING SEASONAL NORMS BY THURSDAY. THURSDAY THROUGH SATURDAY...THE UPPER TROUGH OVER THE NORTH CENTRAL U.S. WILL DEEPEN AND PUSH EASTWARD INTO THE GREAT LAKES/OHIO AND TENNESSEE VALLEYS WITH SOUTH TEXAS BECOMING LESS AND LESS INFLUENCED BY THE LOW PRESSURE THAT HAS BEEN IMPACTING THE REGION FOR OVER A WEEK NOW. THIS WILL ALLOW A DIURNAL SEA BREEZE INFLUENCE TO RETURN TO THE EASTERN TWO-THIRDS OF THE AREA WITH REPETITIVE WIDELY SCATTERED AFTERNOON/EARLY EVENING THUNDERSTORMS PERSISTING THROUGH NEXT WEEKEND. && .PRELIMINARY POINT TEMPS/POPS... CORPUS CHRISTI 75 90 78 91 77 / 20 20 10 20 10 VICTORIA 74 90 76 91 76 / 20 20 10 30 10 LAREDO 77 95 79 100 79 / 30 10 10 10 10 ALICE 74 93 77 95 76 / 20 20 10 20 10 ROCKPORT 77 89 80 90 79 / 20 20 10 20 10 COTULLA 74 95 75 96 76 / 30 10 10 10 10 KINGSVILLE 76 92 78 93 77 / 20 20 10 20 10 NAVY CORPUS 77 88 80 90 79 / 20 20 10 20 10 && .CRP WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && JV/71...SHORT TERM JR/19...LONG TERM
Hazardous weather outlook, Jul 7, 5:04 AM CDT, 10 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 504 AM CDT SAT JUL 7 2007 GMZ230-235-250-255-270-275-TXZ229>234-239>247-081015- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR- COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM- WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 504 AM CDT SAT JUL 7 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY OVER THE COASTAL BEND...VICTORIA CROSSROADS...AND THE RIO GRANDE PLAINS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ISOLATED AFTERNOON AND EARLY EVENING SHOWERS AND THUNDERSTORMS ARE ANTICIPATED THROUGH FRIDAY. THESE SHOWERS AND THUNDERSTORMS WILL PRIMARILY BE ASSOCIATED WITH DAYTIME HEATING AND THE SEA BREEZE BOUNDARY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 87/70
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 12:28 AM CDT | Flash Flood Warning | CRP | Webb | 62 min |
| Jul 7, 1:35 AM CDT | Flash Flood Warning | CRP | Webb | 85 min |
| Jul 7, 2:13 AM CDT | Flash Flood Warning | CRP | La Salle | 92 min |
| Jul 7, 4:33 AM CDT | River Flood Warning | CRP | Webb | 4 hr |
| Jul 7, 12:28 PM CDT | Flash Flood Warning | CRP | Duval, Jim Wells | 2 hr |
| Jul 7, 12:28 PM CDT | Flash Flood Warning | CRP | Duval, Jim Wells, San Patricio | 2 hr |
| Jul 7, 3:12 PM CDT | Marine Weather Statement | CRP | 3 hr |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.